Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Embedding countable rings in $ 2$-generator rings


Author: K. C. O’Meara
Journal: Proc. Amer. Math. Soc. 100 (1987), 21-24
MSC: Primary 16A56; Secondary 16A42, 16A44, 20M05
DOI: https://doi.org/10.1090/S0002-9939-1987-0883394-6
MathSciNet review: 883394
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short elementary proof involving matrices is used to show that any countable ring can be embedded in a $ 2$-generator ring. Immediate corollaries are the known results that any countable (respectively finite) semigroup can be embedded in a $ 2$-generator (respectively finite $ 2$-generator) semigroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A56, 16A42, 16A44, 20M05

Retrieve articles in all journals with MSC: 16A56, 16A42, 16A44, 20M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0883394-6
Article copyright: © Copyright 1987 American Mathematical Society